# SDR IPXA2021101474941

- Difficulty date: September 18, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 87,734 hours, 18,447 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARC0293511
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CLT WING T/E LOWER FALSE SPAR CAP HAS CORROSION AROUND 2 FASTENER HOLES AT I/B FWD CORNER OF PANEL 541JB.REPAIRED CORRODED LT WING T/E FALSE SPAR LOWER CAP AT XW 332 IAW SRM 57-50-02, REPAIR 9, FIGURE 202. (MAJOR)
